| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The navicare® nurse call¿ (nnc) system is a comprehensive communication and information management system that helps caregivers provide the best possible care to patients in the most efficient manner.The system facilitates communication within a nursing unit.Caregivers have the ability to quickly locate and communicate with a fellow staff member, and patients can easily communicate with caregivers, the nursing station, or directly to their primary caregiver.The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
Event or Problem Description
Baxter received a report from a baxter technician stating the bed exit wasn't alerting in room or nurse station.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).
Additional Manufacturer Narrative
The customer requested to close the case.No further information is available on the repair of the bed at this time.If any additional relevant information is identified following completion of the repair, the additional relevant information will be submitted in a supplemental report.
Event or Problem Description
Baxter received a report from a baxter technician stating the bed exit wasn't alerting in room or nurse station.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint #(b)(4).